Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The connection between two geometrical axioms of H. N. Gupta

Author: Wolfram Schwabhäuser
Journal: Proc. Amer. Math. Soc. 22 (1969), 233-234
MSC: Primary 50.05; Secondary 06.00
MathSciNet review: 0246189
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Haragauri N. Gupta, On some axioms in foundations of Cartesian spaces, Canad. Math. Bull. 12 (1969), 831–836. MR 0253890
  • [2] H. Hasse, Über die Darstellbarkeit von Zahlen durch quadratische Formen im Körper der rationalen Zahlen, J. Reine Angew. Math. 152 (1923), 129-148.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.05, 06.00

Retrieve articles in all journals with MSC: 50.05, 06.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society